# SDR DALA1112960667

- Difficulty date: February 23, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 65,279 hours, 30,395 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IS ON THE INNER FLANGE OF FRAME STA 1340 JUST ABOVE STRINGER 24 LT IN THE AFT CARGO BIN.  PERFORMED REPAIR PER SRM 51-40-02.  PERMANENT REPAIR.
